U.S. doctors online nowAsk doctors free
A 30-year-old male asked:

My friend uses rohyphnol when chewing khat is he in a risk?

1 doctor answer2 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 15 years experience
Yes: Yes, very much so. Rohypnol by itself is very dangerous. Adding khat which contains an amphetamine-like stimulant makes it far worse. Very bad idea.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old female asked:
What psychiatric problems do khat create?
2 doctor answers4 doctors weighed in
A 33-year-old female asked:
How do I stop using khat? Is there any medication that will help me wean off?
2 doctor answers4 doctors weighed in
A 33-year-old female asked:
How addictive is khat (the stimulant from Africa)?
2 doctor answers3 doctors weighed in
A member asked:
Does naltrexone work with khat/cat addiction?
2 doctor answers7 doctors weighed in
A 34-year-old member asked:
Who uses rohypnol? What is it for?
2 doctor answers3 doctors weighed in
Last updated Sep 30, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.